# SDR CA091013004

- Difficulty date: October 7, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Beech A60
- Aircraft time: 3,708 hours
- Engine: Lyc TIO541E1C4
- Propeller: Hartzl HCF3YR2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C32661
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER WAS RECEIVED FOR O/H DUE TO A FOREIGN OBJECT STRIKE.  WHEN THE PAINT WAS REMOVED FROM THE HUB CORROSION IN THE BLADE SEAL GROOVES WAS NOTED.  AFTER CONSULTING THE MFG O/H MANUAL IT WAS FOUND THAT THE HUB IS NOT REPAIRABLE AND MUST BE REMOVED FROM SERVICE.
